# SDR SWIA20250211121

- Difficulty date: January 21, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 20,189 hours, 14,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR DOUBLER HAS CORROSION ON UPPER SURFACE AROUND THE AFT END OF INBOARD CO-PILOT SEAT TRACK, BETWEEN FRAMES 11 AND 12.     (C-CHECK RO 2/10/2025)    CUT OUT DAMAGED PORTION OF THE RH COCKPIT FLOOR DOUBLER AND INSTALLED NEW FILLER PIECE AND FABRICATED REPAIR SPLICES. REF EMB SRM 53-10-10/REPAIR 07P. REPAIR PARTS DID NOT WEIGH MORE THAN 2.5 LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK PERFORMEDON TASK CARD 27-11-03-003-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TENSIOMETER SN- TC2-7397 EXPIRATION- 05/29/25.
